# SDR HEEA0014050

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 7170 · Engine Drains
- Part: Hose Assy
- Part number: 70031A202000
- Condition: Clogged
- Location: Exh Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOGGED EXH COLLECTOR DRAIN HOSE. REPLACED WITH NEW HOSE.
